# SDR 00FDEA00640

- Difficulty date: September 6, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N147FE
- Make and model: Boeing 727-22
- Aircraft serial: 19080
- Aircraft time: 53,504 hours, 40,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, THE FUSELAGE SKIN FOUND CORRODED BEYOND ALLOWED LIMITS BETWEEN SKIN LAP AT BS 1338, STR 10L.  REMOVED AND REPLACED, FAB DOUBLER AND FILLER PER IAW B727 SRM 53-30-3.
